# SDR AALA202204086536

- Difficulty date: April 7, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N877NN
- Make and model: Boeing 737
- Aircraft serial: 31131
- Aircraft time: 31,455 hours, 13,103 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RUBBER SEAL ON LEFT AFT ENTRY SERVICE DOOR IS STICKING OUT. ADJUSTED L4 DOOR SEAL PER GPM 02.01.2B2
